# SDR SIMA20150203010

- Difficulty date: February 3, 2015
- Submitted: March 5, 2015
- Operation: Air carrier
- Aircraft: N680AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500820
- Aircraft time: 28,150 hours, 23,711 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 12018012001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR CLIP ON FRAME 80 AT STRINGER 7 LT IS CRACKED.  R & R SHEAR CLIP ON FRAME 80 TO 7L IAW SRM 51-40-02.  LEAK CHECKED GOOD.
